Lybrate.com has a number of highly qualified Cardiologists in India. You will find Cardiologists with more than 42 years of experience on Lybrate.com. Find the best Cardiologists online in Thane. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Balloon Angioplasty Procedure
Cardiac Ablation Procedure
Cardiac Catheterization Procedure
Carotid Angioplasty And Stenting Procedure
Coronary Bypass Surgery
Implantable Cardioverter-Defibrillators (Icds) Tre
Mitral Valve Replacement Surgery
Cerebral Palsy Treatment
Treatment of Hip Disorders
Intra - Arterial Thrombolysis Procedures
Treatment Of Restenosis
Vascular Surgery Treatment
Angioplasty Stent Surgery
Preventing Stent Surgeries
Submit a review for Dr. Ruchi UpadhyayYour feedback matters!
Dear sir, if a person has a low blood pressure without experiencing any symptoms like dizziness, fainting etc. There is no problem. But if the same person takes stress, or anxiety or depression, can he get affected by cardiac arrest, heart problem, diabetes or dangerous health issue?
I am a 49 years medium built married male with one kid of 16 yers. I have been suffering from Hypo thyroid (TSH 12.9. Tiglyceride-230, Cholesterol-232 and a entry level diabetic (114 mg/dl fasting, I feel depressed, mood swing, irritable personality, little or no friends, drowsy at office yet sleep disorder at night. I had a history of bleeding from rectum with swollen anus but after taking sizbath and after avoiding redmeat and wine I dont bleed at present. I dont smoke at present for past 2 years. I am on homeopathy treatment under a famous homeopath but I am not getting the desired result as expected. My hairs are getting thin day by day. I am using Loreal hair colour for my grey hair for couple of years which may be a cause of hairloss. Is there any treatment to lower down my TSH, Tiglyceride and Cholesterol? pls suggest. Can I take Homeopathy medicine simultaneously?
I am 52 yrs old male. I am suffering from hypertension for the fast 8 years. Till end of january 2015 I used to had cardace h 5mg in the 8am and telma 20 inthe evening as prescribed by physician. Recently I went for executive master body health checkup, there I got my serum creatinine was 1.4, then I met one corporate hospital doctor, he suggested me to stop cardace h 5 and started telma 40 in the morning and sugessted me to start rosuvas 10 for cholesterol was little higher side. While using this pattern I lost 5 kgs weight in the span of 40 days andstarted some other problems like weakness etc. Then I went apollo hospital consultant physician. Once again he asked me to some tests and suggested me to stop entire process of earlier medication and suggested me celamite xl 50 with calcium and b 12 injections, daily and each one injection weekly respectively with ensure supplement. Later after one month I under gone operation of lipoma lump in the back side by the same doctor with surgeon of same apollo hospital. Now iam week days rest of post operation care. And I re gain 2 kgs wt, and now my serum creatinine was 1.2. In this regrd I request panel doctors to justify this and suggest me to the way which I have to move ahead. Thanking you .
I am 75 yrs with bypass surgery more than 6 yrs back. No bp, no sugar with good general health. Last one year I feel that foot skin is becoming hard with some numb spots. Toes also get numb and sometimes burning. Which doctor should I consult?
I have been smoking for almost 2 years and now I am suffering from chest pain and felling pain in my throat so how to get rid of this.
The major dangers of hypertension contributes to apoplexy, paralysis, loss of vision, heart attacks, gangrene, respiratory disorders etc.
Modern medicine is no doubt very beneficial in administration the blood pressure, but we all are well aware of a hidden danger which we all are concerned as the root cause of hypertension cannot be cured just by maintaining blood pressure, because once the body get used to the current dosage, it start to demand more amount or quantity of medicine and there start the trouble. Blood pressure get explode due to either non functioning of medicine or from reverse effects of body mechanism. And these are the situations leading to strokes and other complications in the body.
Apart from the well aware figures we have some other issues which I would like to discuss here:
A) self medication: people continue consume there b. P. Medicines no matter they are working or not just to avoid going to there doctors, people even increase or decrease the dosage without any professional opinion.
B.) sedentary lifestyle: people do eat junk food in huge quantities and avoid any kind of physical works. Even for covering 200 meter distance people prefer to use a two wheeler or even cars
C) alcohol: if contains majority of carbohydrates and hence indirectly contributes in increasing the amount of cholesterol (which is dangerous cause of heart attacks and many diseases - see my previous articles)
D) stress: it may play a very major role, people with high stress tends to have increased level of triglycerides (type of cholesterol) in there body